# SDR UHLA2010082600110

- Difficulty date: August 26, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B SEAT TRACK SUPPORT BEAM FROM FR 14 TO 19.  REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02, 51-41-01 AND 51-43-01.
